Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 36, NWS Jacksonville, FL

April 11, 2024Suwannee County, Florida

NWS Jacksonville, FL issued this tornado warning at Apr 11, 2024, 7:24 AM EDT for Suwannee County, Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2024, 7:24 AM EDT (11:24 UTC)
Expired
Apr 11, 2024, 7:45 AM EDT
In force
21 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Suwannee County, FL

The radar

The Moody AFB radar (KVAX), 74 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2024-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2024-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

373 
WFUS52 KJAX 111124
TORJAX
FLC121-111145-
/O.NEW.KJAX.TO.W.0036.240411T1124Z-240411T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
724 AM EDT Thu Apr 11 2024

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Central Suwannee County in northern Florida...

* Until 745 AM EDT.

* At 723 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Dowling Park, or 10 miles northwest of Mayo,
  moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  central Suwannee County, including the following locations...
  Newburn and Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3026 8324 3030 8323 3042 8298 3042 8297
      3040 8295 3018 8284 3010 8314 3011 8316
      3009 8319 3012 8323 3017 8323 3018 8325
      3023 8324 3023 8325 3025 8324 3025 8325
      3026 8325
TIME...MOT...LOC 1123Z 247DEG 41KT 3018 8325 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SANDRIK
2 follow-up statements
293 
WWUS52 KJAX 111134
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
734 AM EDT Thu Apr 11 2024

FLC121-111145-
/O.CON.KJAX.TO.W.0036.000000T0000Z-240411T1145Z/
Suwannee FL-
734 AM EDT Thu Apr 11 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR NORTHERN
SUWANNEE COUNTY...

At 734 AM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Dowling Park, or 8 miles southwest of
Live Oak, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Live Oak, Newburn, and Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3027 8320 3042 8298 3042 8297 3040 8295
      3018 8284 3010 8314 3015 8317 3020 8319
TIME...MOT...LOC 1134Z 247DEG 41KT 3023 8311 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SANDRIK
316 
WWUS52 KJAX 111139
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
739 AM EDT Thu Apr 11 2024

FLC121-111145-
/O.CON.KJAX.TO.W.0036.000000T0000Z-240411T1145Z/
Suwannee FL-
739 AM EDT Thu Apr 11 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR NORTHERN
SUWANNEE COUNTY...

At 738 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Live Oak, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Live Oak, Newburn, and Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3026 8318 3042 8298 3042 8297 3040 8295
      3018 8284 3017 8305 3018 8313 3021 8317
TIME...MOT...LOC 1138Z 246DEG 38KT 3024 8308 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SANDRIK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 11, 6:54 AM EDT, 30 minutes earlier.

Area forecast discussion, Apr 11, 6:54 AM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
654 AM EDT Thu Apr 11 2024

...New AVIATION...

.NEAR TERM...
Issued at 329 AM EDT Thu Apr 11 2024

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Rounds of stratiform rain showers and embedded thunderstorms have
moved across most of SE GA and portions of the Suwanee valley
since prior to midnight with the highest rain totals thus far
around an inch to an inch and a half along and west of US 441 in
SE GA and western Hamilton and western Suwanee counties. Winds
are south to southeasterly winds of 10-20 mph have been observed
over NE FL with higher gusts along the coast and the St Johns
river up to 30 mph. Temperatures have been en steady in the low
to mid 70s over NE FL and cooler in SE GA in the mid to upper 60s.
Dewpoints have crept up overnight over far western areas from
the low 60s to the upper 60s approaching 70 ahead of the main
convective line of storms moving east into the Big Bend region
of northern FL just to our west.

This line will move into the far western counties of SE GA and the
Suwanee valley of NE FL first over the next few hours before
sunrise, then eastward into inland SE GA towards US 301 and the
I-75 corridor of NE FL through late morning. Thereafter, the line
will swiftly move east across the rest of the forecast area by
midday to early afternoon, then pressing off the NE FL coast by
mid afternoon. The line will be supported dynamically by strong
synoptic lift as a potent mid to upper level shortwave digs into
the TN valley and deep south from the lower to mid MS valley
placing our area in the diffluent region of a very strong jet.
Some uncertainty remains as to how much surface instability will
be present ahead of the line due to weak lapse rates in the mid
levels and abundant cloud cover as the storms approach, but
at least 500-100 J/kg should allow for embedded storms scattered
to numerous T'storms producing a threat for locally damaging
wind gusts 50-70 mph as well as isolated tornadoes due to the
strong shear environment as southerly to south southwesterly
winds veer quickly in the low levels with a 50 knot low level
jet present ahead of the line. Outside of T'storms, windy
conditions will be in place with sustained southwesterly winds
20 to 30 mph with gusts to 40-45 mph.

Rain totals will be on the order of 1-2 inches for SE GA and
the Suwanee valley with locally higher amounts of 2-4 inches
over far western areas that have already seen amounts around
1 inch overnight. Behind the line, rain will end and clouds
will lift with partial clearing by sunset over the NE FL coast.
Highs will peak around 80 behind the line over inland SE GA and
low to mid 80s over the NE FL coast and St Johns basin before
the line arrives.

Tonight, skies will clear become clear after midnight with
winds remaining breezy as high pressure builds in from the
west. Lows will be in the mid to upper 50s.

&&

.SHORT TERM...
(Friday through Saturday night)
Issued at 329 AM EDT Thu Apr 11 2024

Sunny, dry and cooler Friday with gusty WNW winds as a re-enforcing
front moves across the area. Gusty, dry WNW will near 30 mph at
times. Wind gusts subside Friday night into Saturday as surface
high pressure builds across the northern Gulf Coast states,
centering over the local forecast area through Saturday night.
Model guidance is not too keen on fog potential Saturday night for
inland areas at this time, but given calm boundary layer winds,
minimal dew pt depressions, mostly clear skies and recent ground
moisture, inland patchy ground fog was introduced after midnight
Saturday night.

Seasonably warm high temperatures will near climo values each day
with highs in the upper 70s to near 80. Slightly cooler than
normal lows due to the dry air and clear skies will range in the
upper 40s to near 50 inland to mid 50s coast.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 329 AM EDT Thu Apr 11 2024

A warning trend ensues Sunday with an extended period of dry weather
through mid-week as surface high pressure builds offshore of the
FL Atlantic coast with a ridge axis across the FL peninsula while
a strong upper level ridge (592 dam) amplifies over the eastern
GOMEX. Daily sea breezes will develop and move inland each day,
with the east coast more dominant. Still too dry for any
precipitation potential.

High temperatures will progressively warm well above climo values
with highs in the upper 80s to near 90 inland Tue/Wed. Mild above
normal lows will range in the 60s by mid-week.

&&

.AVIATION...
(12Z TAFS)
Issued at 653 AM EDT Thu Apr 11 2024

The 12Z TAF period will start very active after beginning with
MVFR/IFR ceilings at SSI and MVFR conditions at Northeast Florida
TAF sites as showers increase ahead of a strong cold front that
will generate an intense line of thunderstorms that will sweep
through all sites later today 14-18Z with IFR restrictions and
wind gusts up to 40-45 knots. Have wind shear in TAF for very
strong low level winds above the surface 2.0-3.0 kft.

MVFR ceilings around 2.5 to 3.0 kft will be common from the
stratiform and convective rain showers increasing ahead of the
main line of thunderstorms.

Ahead of the line today windy conditions expected from the south
ahead of the storms then backing to the southwest behind the storms
this afternoon 20-25 knots with gusts up to 30-35 knots. As the
cold front exits by 22Z-00Z, winds will shift more westerly 15-20
knots with gusts lingering 20-25 knots and ceilings return to VFR
levels. Winds will relax from the west after 06Z-08Z 6-10 knots
inland and 10-12 knots at the coast.

&&

.MARINE...
Issued at 329 AM EDT Thu Apr 11 2024

The pressure gradient will tighten ahead of an approaching strong
cold this morning will lead to Advisory level conditions nearshore
and Gale conditions offshore. The strong cold front will cross
the waters through this afternoon with strong to severe
thunderstorms capable of gusty winds and waterspouts. Behind the
line of storms skies will clear tonight with continued elevated
winds and seas as high pressure builds in from the west. Winds
and seas will diminish by Saturday after the passage of a dry cold
front Friday night. The high will build over the waters Sunday
and then shift east of the waters early next week.

Rip Currents: Windy south to southeasterly winds and elevated surf
heights of 4-6 feet will create a high risk of rip currents at
all area beaches today. A moderate risk at all beaches expected
on Friday as offshore winds relax through the day.

&&

.FIRE WEATHER...
Issued at 329 AM EDT Thu Apr 11 2024

Showers and storms move west to east across SE GA and NE FL through
today, with rainfall ending by early afternoon across SE GA and
by the evening across NE FL. Widespread rainfall amounts of 0.5-1
inch are expected, with locally heavy rainfall of 2-3 inches
possible. Severe storms are possible today and will be capable of
damaging winds and isolated tornadoes. Non-thunderstorm wind gusts
of 35-45 mph are expected. A reinforcing dry front will move
across the area Friday, with gusty WNW winds near 30 mph at times.
Winds subside into Saturday as surface high pressure builds
directly over the area with near critical humidity inland.

Gusty and erratic wind gusts will occur from thunderstorms. Patchy
inland fog is possible Saturday night. An extended period of warm
and dry weather is expected Sunday through much of next week.

&&

.HYDROLOGY...
Issued at 329 AM EDT Thu Apr 11 2024

Rainfall totals of 1-2 inches will be common over SE GA with near
1 inch totals over NE FL where the storms will progress quickly
today. Higher totals of 2-4 inches is possible in far western
portions of SE GA and the suwannee valley where an inch of rain
has already fallen.

Minor flooding will continue on the Satilla river basin at Atkinson
through tonight, potentially lingering until this weekend while
minor river flooding continues on the lower Santa Fe basin at
Three rivers through next week. Heavy rainfall may lead to minor
flooding returning along the Altamaha basin at Baxley and
Charlottesville by the end of the upcoming weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  81  53  76  49 /  90  10   0   0
SSI  79  57  76  54 /  90  10   0   0
JAX  81  56  78  52 /  90  10   0   0
SGJ  84  57  79  55 /  90   0   0   0
GNV  79  54  78  49 /  90  10   0   0
OCF  81  55  78  51 /  90  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 PM EDT this evening for FLZ021-023-024-030-
     031-033-035-038-120-124-125-132-133-136>138-140-220-225-232-
     236-237-240-322-325-340-422-425-522.

     High Rip Current Risk through this evening for FLZ124-125-133-
     138.

GA...Wind Advisory until 8 PM EDT this evening for GAZ132>136-149-
     151>154-162-163-165-166-250-264-350-364.

     High Rip Current Risk through this evening for GAZ154-166.

AM...Small Craft Advisory until 4 AM EDT Friday for AMZ450-452-454.

     Small Craft Advisory until 8 AM EDT this morning for AMZ470-472-
     474.

     Gale Warning until 4 AM EDT Friday for AMZ470-472-474.

&&

In the hours before

Special weather statement, Apr 11, 4:51 AM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
451 AM EDT Thu Apr 11 2024

GAZ162-163-350-364-110930-
Clinch GA-Western Charlton GA-Echols GA-Southern Ware GA-
451 AM EDT Thu Apr 11 2024

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL ECHOLS...SOUTH
CENTRAL WARE...SOUTHEASTERN CLINCH AND WEST CENTRAL CHARLTON COUNTIES
THROUGH 530 AM EDT...

At 451 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northwest of Fargo to near Needmore.
Movement was east at 45 mph.

HAZARD...Wind gusts of 45 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fargo and Needmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3094 8238 3082 8237 3062 8246 3067 8277
      3089 8272
TIME...MOT...LOC 0851Z 266DEG 38KT 3085 8266 3071 8270

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

SHASHY
Local storm report, Apr 11, 5:06 AM EDT, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
506 AM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     Non-Tstm Wnd Gst 2 WNW Mayport           30.39N 81.44W
04/11/2024  M41 MPH          AMZ452             FL   Mesonet

            Mesonet station 1483W Fswn Jfrd Station 40.

&&

abe
Special weather statement, Apr 11, 5:20 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
520 AM EDT Thu Apr 11 2024

FLZ024-GAZ165-264-350-364-111000-
Inland Nassau FL-Northeastern Charlton GA-Inland Camden GA-
Western Charlton GA-Southern Ware GA-
520 AM EDT Thu Apr 11 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN NASSAU...WESTERN
CAMDEN...SOUTHEASTERN WARE AND CHARLTON COUNTIES THROUGH 600 AM
EDT...

At 519 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Stephen Foster State Park to
12 miles east of Fargo. Movement was east at 35 mph.

HAZARD...Wind gusts of 40 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hilliard, Folkston, Stephen Foster State Park, Homeland, Kings Ferry,
and Tarboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3107 8181 3084 8178 3058 8194 3067 8243
      3094 8238
TIME...MOT...LOC 0919Z 267DEG 30KT 3094 8231 3068 8237

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

SHASHY
Local storm report, Apr 11, 5:24 AM EDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
524 AM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     Rain             6 N Blue Springs        30.57N 83.21W
04/11/2024  M4.37 Inch       Hamilton           FL   Mesonet

            Measured rainfall within the past 6 hours
            was 4.37 inches at the mesonet station 7243D
            5 N Blue Springs.

&&

abe
Special weather statement, Apr 11, 5:53 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
553 AM EDT Thu Apr 11 2024

FLZ024-124-GAZ136-151>154-165-166-264-350-364-111100-
Inland Nassau FL-Coastal Nassau FL-Pierce GA-
Northeastern Charlton GA-Inland Glynn GA-Inland Camden GA-
Coastal Glynn GA-Western Charlton GA-Brantley GA-Coastal Camden GA-
Wayne GA-Southern Ware GA-
553 AM EDT Thu Apr 11 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN NASSAU...CAMDEN...
GLYNN...SOUTHEASTERN PIERCE...BRANTLEY...SOUTHEASTERN WARE...EASTERN
WAYNE AND NORTHEASTERN CHARLTON COUNTIES THROUGH 700 AM EDT...

At 553 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doctortown to 7 miles north of St. George.
Movement was east at 45 mph.

HAZARD...Wind gusts around 40 mph and minor flooding due to heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
St. Marys, Kingsland, Brunswick, St. Simons Island, Fernandina Beach,
Jesup, Hilliard, Folkston, Woodbine, and Nahunta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3118 8126 3110 8137 3079 8142 3065 8140
      3058 8188 3059 8224 3172 8189 3167 8185
      3158 8170 3148 8162 3143 8161 3136 8152
      3133 8144 3128 8139 3129 8139 3131 8134
      3128 8132 3128 8123
TIME...MOT...LOC 0953Z 278DEG 41KT 3160 8179 3061 8209

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SHASHY
Special weather statement, Apr 11, 7:02 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
702 AM EDT Thu Apr 11 2024

GAZ162-163-250-350-111200-
Clinch GA-Echols GA-Northern Ware GA-Southern Ware GA-
702 AM EDT Thu Apr 11 2024

...A STRONG THUNDERSTORM WILL IMPACT ECHOLS...CENTRAL WARE AND CLINCH
COUNTIES THROUGH 800 AM EDT...

At 702 AM EDT, Doppler radar was tracking clusters of showers and
thunderstorms centered near Mayday, or 9 miles northeast of
Statenville, moving northeast at 50 mph.

HAZARD...Wind gusts of 40 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Homerville, Argyle, Statenville, Du Pont, Boggy Bay, Mayday,
Needmore, Manor, Cogdell, and Braganza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3080 8313 3081 8310 3085 8309 3085 8301
      3087 8297 3118 8297 3119 8227 3117 8222
      3101 8235 3101 8241 3092 8242 3060 8268
      3063 8314
TIME...MOT...LOC 1102Z 225DEG 43KT 3080 8291

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:22 AM EDTAreal Flood AdvisoryJAXHamilton3 hr
Apr 11, 5:10 AM EDTAreal Flood WarningJAXHamilton3 hr
Apr 11, 5:53 AM EDTSpecial Weather StatementJAXNassau67 min
Apr 11, 6:11 AM EDTSevere Thunderstorm WarningJAXHamilton49 min
Apr 11, 6:24 AM EDTSpecial Marine WarningJAX66 min
Apr 11, 6:53 AM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee52 min
Apr 11, 7:24 AM EDTSpecial Marine WarningJAX66 min
Apr 11, 7:42 AM EDTTornado WarningJAXSuwannee18 min
Apr 11, 7:58 AM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee32 min
Apr 11, 8:04 AM EDTAreal Flood AdvisoryJAXColumbia, Hamilton, Suwannee3 hr
Apr 11, 8:27 AM EDTSpecial Weather StatementJAXBaker, Columbia33 min
Apr 11, 8:40 AM EDTAreal Flood AdvisoryJAXBaker, Columbia, Hamilton, Suwannee3 hr
Apr 11, 8:43 AM EDTSpecial Marine WarningJAX47 min
Apr 11, 8:58 AM EDTSpecial Weather StatementJAXBaker, Columbia, Gilchrist17 min
Apr 11, 9:15 AM EDTSpecial Weather StatementJAXBaker, Gilchrist15 min
Apr 11, 9:31 AM EDTSpecial Weather StatementJAXGilchrist14 min
Apr 11, 9:44 AM EDTSpecial Weather StatementJAXBaker, Union16 min
Apr 11, 9:46 AM EDTRiver Flood WarningJAXHamilton, Suwannee47 hr
Apr 11, 9:46 AM EDTSpecial Weather StatementJAXGilchrist14 min
Apr 11, 9:48 AM EDTRiver Flood WarningJAXColumbia, Hamilton, Suwannee36 hr
Apr 11, 9:49 AM EDTSpecial Weather StatementJAXNassau11 min
Apr 11, 9:58 AM EDTSpecial Weather StatementJAXNassau17 min
Apr 11, 10:05 AM EDTSevere Thunderstorm WarningJAXMarion25 min
Apr 11, 10:13 AM EDTSpecial Weather StatementJAXNassau17 min
Apr 11, 10:23 AM EDTSpecial Marine WarningJAX67 min
Apr 11, 10:24 AM EDTSpecial Weather StatementJAXMarion36 min
Apr 11, 10:26 AM EDTSpecial Weather StatementJAXNassau19 min
Apr 11, 10:34 AM EDTSpecial Weather StatementJAXClay26 min
Apr 11, 10:38 AM EDTSpecial Weather StatementJAXPutnam22 min
Apr 11, 10:53 AM EDTSpecial Weather StatementJAXDuval22 min
Apr 11, 10:57 AM EDTSpecial Weather StatementJAXClay18 min
Apr 11, 11:05 AM EDTSevere Thunderstorm Warning Considerable damage threatJAXClay, Putnam, Saint Johns25 min
Apr 11, 11:27 AM EDTSevere Thunderstorm Warning Considerable damage threatJAXClay, Saint Johns18 min
Apr 11, 11:29 AM EDTTornado WarningJAXClay, Saint Johns16 min
Apr 11, 11:34 AM EDTSevere Thunderstorm Warning Considerable damage threatJAXMarion26 min
Apr 11, 11:36 AM EDTSpecial Marine WarningJAX70 min
Apr 11, 11:41 AM EDTTornado WarningJAXSaint Johns19 min
Apr 11, 11:54 AM EDTSevere Thunderstorm Warning Considerable damage threatJAXMarion21 min
Apr 11, 12:03 PM EDTSpecial Weather StatementJAXPutnam42 min
Apr 11, 12:04 PM EDTSpecial Weather StatementJAXPutnam41 min
Apr 11, 12:09 PM EDTSpecial Weather StatementJAXDuval21 min
Apr 11, 12:18 PM EDTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam27 min
Apr 11, 12:20 PM EDTSpecial Weather StatementJAXMarion25 min
Apr 11, 12:22 PM EDTSpecial Weather StatementJAXClay23 min
Apr 11, 12:40 PM EDTTornado WarningJAXFlagler, Putnam35 min
Apr 11, 12:45 PM EDTSpecial Marine WarningJAX60 min
Apr 11, 12:49 PM EDTSpecial Weather StatementJAXSaint Johns26 min
Apr 11, 12:52 PM EDTSpecial Weather StatementJAXMarion, Putnam23 min
Apr 11, 12:59 PM EDTSevere Thunderstorm Warning Considerable damage threatJAXFlagler16 min
Apr 11, 1:13 PM EDTSpecial Weather StatementJAXFlagler17 min
Apr 11, 1:18 PM EDTSpecial Weather StatementJAXFlagler27 min
Apr 11, 1:20 PM EDTSpecial Marine WarningJAX55 min
Apr 11, 1:31 PM EDTSpecial Weather StatementJAXFlagler29 min
Apr 11, 1:41 PM EDTSevere Thunderstorm WarningJAXFlagler19 min
Apr 11, 1:49 PM EDTSpecial Marine WarningJAX56 min
Apr 11, 2:01 PM EDTSpecial Weather StatementJAXFlagler14 min
Apr 11, 2:23 PM EDTSpecial Weather StatementJAXFlagler37 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.